By Topic

Homoclinic orbits and solitary waves in a one-dimensional array of Chua's circuits

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Nekorkin, V.I. ; Radiophys. Dept., Nizhny-Novgorod State Univ., Russia ; Kazantsev, V.B. ; Rulkov, N.F. ; Velarde, M.G.
more authors

The possible propagation of solitary waves in a one-dimensional array of inductively coupled Chua's circuits is considered. We show that in the long-wave limit, the problem can be reduced to the analysis of the homoclinic orbits of a dynamical system described by three coupled nonlinear ordinary differential equations modeling the individual dynamics of a single Chua's circuit. Analytical, numerical, and experimental results concerning the bifurcations associated with the appearance of homoclinic orbits and thus with the propagation of solitary waves are provided

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:42 ,  Issue: 10 )